Dermatology Community
Red Flaky Spots
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red Flaky Spots

I have these red flaky spots all over my body.I thought it was an allergic reaction to a body wash I used @ weeks ago but they still have not gone away.I went to my family doctor she gave me a steroid shot and some pills.I still have this issue.What in the world could it be the spots are small.
Related Discussions
  • face (1 replies):
    i have red spots on my face they do not itch and they ar...[more]
  • Red Spots on arms (2 replies):
    I have dry red flaky spots on my arms that turn white an...[more]
  • Chafe? (2 replies):
    I have this rash on my bum. its itchy and some of it is ...[more]
  • torso rash (1 replies):
    when I have a warm/hot shower I get a terrible rash on e...[more]
  • What is this? (1 replies):
    i have red itchy sores on my hand. its a lot of dead ski...[more]
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,

I cannot confirm anything without examination,but it can be due to eczema.

Eczema is a form of chronic dermatitis (rash).Allergic reaction is one of the important causes of eczema. Allergic reaction can occur to strong soaps, Solvents, chemicals, certain foods, food additives, plants, metals, cosmetics, even urine and faeces of some animals (dust mites).

Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.

If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.

Hope it helps .Take care and pls do keep us posted in case you have any additional queries.Kind regards.


Blank
Avatar_m_tn
Thanks for you comment im going to also look into it
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Dermatology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_n_tn
Blank
alex0306